# SDR DALA2017082206326

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 42,130 hours, 29,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN STA 232 AND L-16L TO L-18L. REPAIRED FUSELAGE SKIN STA 229 TO 262 BETWEEN LONGERON 18LT TO 15LT IAW SRM 53-00-01 REPAIR 6. THIS IS A PERMANENT REPAIR.
